# SDR 97ZZZX113

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Goodrich Landing System Services, repair station B4GR448J
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 658005118
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG BRACE SENT FOR REPAIR.  BEARING MIGRATED FROM LOCATION CAUSING DAMAGE TO BRACE DURING GEAR ACTUATION.  BEARING INSTALLED AND TESTED PER BAC OHM 32-01-03.  CAUSE OF MIGRATION IS UNKNOWN.
